ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Yaji, VG and Bhatnagar, S (2020) Stochastic recursive inclusions in two timescales with nonadditive iterate-dependent markov noise. In: Mathematics of Operations Research, 45 (4). pp. 1405-1444.

Yaji, VG and Bhatnagar, S (2020) Analysis of Stochastic Approximation Schemes with Set-Valued Maps in the Absence of a Stability Guarantee and Their Stabilization. In: IEEE Transactions on Automatic Control, 65 (3). pp. 1100-1115.

This list was generated on Wed May 29 10:42:07 2024 IST.